• Neuropathy after chemo

    Asked by Dreama31 on Saturday, May 25, 2013

    Neuropathy after chemo

    Ive had this neuropathy since my last round of chemo,,,my feet and hands have that tingling feeling like pins and needles and i cant feel my feet alot. Anyone else experience this and have any suggestions to make it better.

    9 Answers from the Community

    9 answers
    • Ydnar2xer's Avatar

      I'm having the same problem, mostly with my feet--and I finished chemo in late January. I have a prescription for gabapentin, but it makes me feel goofy when I take it--like I've had about 5 martinis or something. I've heard there are other drugs--? Maybe Carm has some suggestions?

      over 3 years ago
    • Joachima's Avatar

      I had neuropathy in my hands with my last treatment. It lasted for a few months and now, one year later, it is gone. I didm't really do anything to make it better, it just gradually went away.

      over 3 years ago
    • Nancebeth's Avatar

      I still have neuropathy eight months after the end of chemo. I find it eases up some if I move my hands and feet when they start tingling. Cymbalta helped a little but I hated the side effects.

      over 3 years ago
    • myb's Avatar

      Still have neuropathy 8 months after chemo and learned to just live with it. Notice it gets worse with use and cold. Thankfully warmer weather coming but not today! ;)

      over 3 years ago
    • ticklingcancer's Avatar

      Both of my feet are numb and its been a year since I finished chemo. The numbness is better than it was 12 months ago but the worst part for me is the pain associated with it. It's nerve pain so gabapentin controls it pretty well.

      over 3 years ago
    • INSBOB's Avatar

      Hey Now,
      neuropathy is the way the nurologist tests his pills on you. yup, they made me goofy, really not far to go. lol also after a while nuronton (sp) didn't do anything. pain got worse, even fell in the street and ended up in the hospital for 4 days. at one point i was in the supermarket and the pain and the legs didn't want to work and i didn't think i would make it home. now i never thought i would tell a gal to stick it to me but i did and it worked. Acupuncture did the job. took the pain away and also helped me with other things. i now walk better than before. yes at times i get a little little numbness but over all i dumped my nurologist and all the meds he was giving me. i am now believe in alternative medicine in conjunction with the normal. good luck. sorry to say most insurance wont cover it but let me tell you the cost to get rid of pain, and she helped me lose weight and she also helped me stop drinking. the acupunturist can do wonders on her own with pain. the other items weight, drinking and smoking, you have to work with her other wise no go. later insbob

      over 3 years ago
    • glam's Avatar

      I have changed the protocol of my chemo but still facing neuropathy, especially on foot.....it gets worst now that winter time is arriving here. I do believe that massage and acupuncture can be some alternative options to support overcoming this side effect, even though I haven't tried them yet. What do you think?

      over 3 years ago
    • amkates' Avatar

      I had this problem so bad I had to wear men's slippers because I could not get any shoes on at all. I went from a ladies size8 to a mans size 12 and even they were tight. But by wearing those ugly white hose, but you must put onbefore you put your feet on the floor in morning and take off when you go to bed. Cut back on all salt, and use a lot of lotion on your feet and ankles (not only help cracking but massages your nerves). it eventualy went back to normal, for me it took about five weeks, but just hint once I got the hose and shoe on I could not take off, or I could not get them back on. and keep your feet up as much as possible and keep working on them so your muscles do no go weak as well. I hope that helps a little.

      over 3 years ago
    • geekling's Avatar

      Um, I never thought to connect tingling limp ends with the chemotherapy from 11 years ago. Neither did any doctor. Thank you for talking about this. Something new to be concerned about. Oy vey.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more brain and spinal cord tumors in adults questions.  Also, don't forget to check out our Brain and Spinal Cord Tumors in Adults page.